Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 104156, 11 pages
http://dx.doi.org/10.1155/2014/104156
Research Article

Control of Hopf Bifurcation and Chaos in a Delayed Lotka-Volterra Predator-Prey System with Time-Delayed Feedbacks

1Department of Mathematics and Information Science, Zhoukou Normal University, Zhoukou, Henan 466001, China
2Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
3Institute of Information and System Computation Science, Beifang University of Nationalities, Yinchuan, Ningxia 750021, China

Received 10 March 2014; Accepted 19 May 2014; Published 4 June 2014

Academic Editor: Imran Naeem

Copyright © 2014 Huitao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Agus Suryanto, Vivi Aida Fitria, and Trisilowati, “Existence of hopf bifurcation in a delay partial dependent predator-prey model with allelopathic effect,” International Journal of Mathematical Analysis, vol. 9, no. 41-44, pp. 2021–2028, 2015. View at Publisher · View at Google Scholar